# SDR ASAA0944528

- Difficulty date: February 27, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 54,119 hours, 32,562 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546813122
- Condition: Corroded
- Location: Bs 480-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS AREAS OF CORROSION AND MECHANICAL DAMAGE ON SEAT TRACK. REMOVED AND REPLACED SEAT TRACK.
